# SDR QXEA0100688

- Difficulty date: May 5, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Dented
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT ENGINE OUTBOARD AFT COWL DOOR 426AR IS DENTED AND BUCKLED AT LOWER EDGE OF DOOR. REPAIRED IAW DHC-8 SRM 51-00-06 AND HORIZON AIR EA 2-71-136.
